# SDR HNAA2009121500358

- Difficulty date: November 25, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 60,687 hours, 68,831 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Overheat Detect
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE OVERHEAT DETECTOR WORK CARD 26-10-02Q FAILED TO LIGHT TEST LAMP OM FIRE BOTTLE CONNECTOR.  CLEANED CONNECTOR AND RECHECKED WORK CARD 26-10-02Q AND TEST LAMP OPS CHECKED GOOD.  SAFETIED CONNECTOR PLUG.
